Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes increasing pain in the lower abdomen after miscarriage?

for the past few months ive had increasing pain in my lower abdomen/uterus area, ive had 2 miscarriages since Jan. 2015 and haven t had a follow up with an OB/GYN with either. while having intercourse with my husband the other day was pain full and felt like i was being stabbed internally, ive had constant cramps some that have stopped me in my tracks they hurt so much. Ive almost gone to the emergency room several times in the past few weeks. my periods are getting worse and heavier flow with large clots coming out that i have to wear pads and for the first 3 days im changing the pads every 30-60 min and my periods are now lasting 5-7 days when they used to be 3-4 days everytime. im waiting to see a OB/GYN but am very concerned. ive also had increasing feelings of wanting to vomit, dizziness, headaches and have what feels like a baby moving in me but preg. test come back negative. please help
Tue, 5 Mar 2019
Report Abuse
General & Family Physician 's  Response
Hi,

From your description of history and symptoms, it is suggestive that you could be having 'pelvic inflammatory disease' (PID).
Pelvic inflammatory disease (PID) is an infection of the reproductive organs in women. Several different types of bacteria can cause PID.
You need to take an ultrasound scan and get yourself clinically evaluated by consulting Obstetrician.
Generally, it is treated with an appropriate course of antibiotics.
Kindly consult Obstetrician promptly for clinical evaluation and appropriate management.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ashakiran S, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I had a misscarriage 27 days ago I stopped bleeding after a week I m not taking any contraceptives I m not getting clear thick strechy vaginal...